# SDR UALA2011042602031

- Difficulty date: April 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 39,128 hours, 4,788 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8088001
- Part serial: 65
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LOSS & FUEL LEAK NR 2 ENG FMU HAS FUEL LEAK AT WEEP HOLE ON "PF" PORT, FUEL PUMP HAS BOLT THAT WILL NOT TIGHTEN ON COVER PLATE 7:00 POSITION ON PUMP.  REPLACED FUEL PUMP PER AMM AND FMU PER AMM.  OIL QTY LOW.  RT ENG OIL QTY AT 12.  ALL CHIP DETECTORS OK, NO EXTERNAL LEAKAGE AT SCAVENGE LINES.  LEFT SIDE OF ENGINE WET AROUND FUEL OIL COOLER.  ACCOMPLISHED PRESSURE LEAK CHECK OF OIL SYSTEM.  FOUND LEAKAGE AT SERVO FUEL HEATER.  REMOVED SERVO FUEL HEATER REF MM.   REPLACED FUEL SERVO HEATER PER MM.
